# SDR DL76L990799

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150415
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE: WORKING MSU ON HISTORY OF ELECTRIC SMELL IN MIDGALLEY AREA.  FOUND MID GALLEY FWD COFFEE MAKER BURNER LOOSE AND      RESTING ON STAINLESS STEEL SCUPPER DRAIN, WHICH IN TURN MELTED THE PLASTIC TRIM BELOW.  REPLACED COFFEE MAKER, CK'D  FOR VERIFICATION OF NO FURTHER SMELL.
